Open Access
2013 General Split Feasibility Problems in Hilbert Spaces
Mohammad Eslamian, Abdul Latif
Abstr. Appl. Anal. 2013(SI60): 1-6 (2013). DOI: 10.1155/2013/805104


Introducing a general split feasibility problem in the setting of infinite-dimensional Hilbert spaces, we prove that the sequence generated by the purposed new algorithm converges strongly to a solution of the general split feasibility problem. Our results extend and improve some recent known results.


Download Citation

Mohammad Eslamian. Abdul Latif. "General Split Feasibility Problems in Hilbert Spaces." Abstr. Appl. Anal. 2013 (SI60) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1266.65091
MathSciNet: MR3034910
Digital Object Identifier: 10.1155/2013/805104

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI60 • 2013
Back to Top